PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 1 | 143-146
Article title

An eighth-order KdV-type equation in (1+1) and (2+1) dimensions: multiple soliton solutions

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this work we study an eighth-order KdV-type equations in (1+1) and (2+1) dimensions. The new equations are derived from the KdV6 hierarchy. We show that these equations give multiple soliton solutions the same as the multiple soliton solutions of the KdV6 hierarchy except for the dispersion relations.
Publisher
Journal
Year
Volume
11
Issue
1
Pages
143-146
Physical description
Dates
published
1 - 1 - 2013
online
15 - 1 - 2013
References
  • [1] W. Hereman, A. Nuseir, Math. Comput. Simulat. 43, 13 (1997) http://dx.doi.org/10.1016/S0378-4754(96)00053-5[Crossref]
  • [2] A.S. Fokas, Stud. Appl. Math. 77, 253 (1987)
  • [3] P.J. Olver, J. Math. Phys. 18, 1212 (1977) http://dx.doi.org/10.1063/1.523393[Crossref]
  • [4] B.A. Kupershmidt, Phys. Lett. A 372, 2634 (2008) http://dx.doi.org/10.1016/j.physleta.2007.12.019[Crossref]
  • [5] X. Geng, B. Xue, Appl. Math. Comput. (in press)
  • [6] R. Hirota, The Direct Method in Soliton Theory, (Cambridge University Press, Cambridge, 2004) http://dx.doi.org/10.1017/CBO9780511543043[Crossref]
  • [7] R. Hirota, Phys. Rev. Lett. 27, 1192 (1971) http://dx.doi.org/10.1103/PhysRevLett.27.1192[Crossref]
  • [8] J. Hietarinta, J. Math. Phys. 28, 1732 (1987) http://dx.doi.org/10.1063/1.527815[Crossref]
  • [9] J. Hietarinta, J. Math. Phys. 28, 2094 (1987) http://dx.doi.org/10.1063/1.527421[Crossref]
  • [10] C.M. Khalique, A. Biswas, Phys. Lett. A 373, 2047 (2009) http://dx.doi.org/10.1016/j.physleta.2009.04.011[Crossref]
  • [11] K.R. Adem, C.M. Khalique, Nonlinear. Anal.-Real 13, 1692 (2012) http://dx.doi.org/10.1016/j.nonrwa.2011.12.001[Crossref]
  • [12] A.M. Wazwaz, Partial Differential Equations and Solitary Waves Theorem, (Springer and HEP, Berlin, 2009) http://dx.doi.org/10.1007/978-3-642-00251-9[Crossref]
  • [13] A.M. Wazwaz, Appl. Math. Comput. 204, 963 (2008) http://dx.doi.org/10.1016/j.amc.2008.08.007[Crossref]
  • [14] A.M. Wazwaz, Commun. Nonlinear. Sci. 15, 1466 (2010) http://dx.doi.org/10.1016/j.cnsns.2009.06.024[Crossref]
  • [15] A.M. Wazwaz, Can. J. Phys. 87, 1227 (2010) http://dx.doi.org/10.1139/P09-109[Crossref]
  • [16] A.M. Wazwaz, Appl. Math. Comput. 199, 133 (2008) http://dx.doi.org/10.1016/j.amc.2007.09.034[Crossref]
  • [17] A.M. Wazwaz, Appl. Math. Comput. 200, 437 (2008) http://dx.doi.org/10.1016/j.amc.2007.11.032[Crossref]
  • [18] A.M. Wazwaz, Appl. Math. Comput. 201, 168 (2008) http://dx.doi.org/10.1016/j.amc.2007.12.009[Crossref]
  • [19] A.M. Wazwaz, Appl. Math. Comput. 201, 489 (2008) http://dx.doi.org/10.1016/j.amc.2007.12.037[Crossref]
  • [20] A.M. Wazwaz, Appl. Math. Comput. 201, 790 (2008) http://dx.doi.org/10.1016/j.amc.2008.01.017[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-012-0156-2
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.